# SDR JBXA000226

- Difficulty date: December 7, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 6,876 hours, 6,176 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 16215103
- Condition: Bent
- Location: Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: NOSE GEAR WOULD NOT RETRACT ON TAKEOFF OUT OF BOS. CORRECTIVE ACTION: PINNED ALL GEAR AND INSPECTED BY MX FOR FERRY FLIGHT FROM BOS TO RDU. UPON RETURN TO RDU FOUND OLEO CENTER/EXTEND PROX SENSOR BRACKET BENT. REMOVED AND REPLACED PROX SENSOR BRACKET IAW CRJ AMM       32-52-01. REMOVED AND REPLACED TARGET BRACKET IAW CRJ AMM 32-61-05. ADJUSTED PROX SENSOR IAW CRJ AMM 32-61-05. PREFORMED RETRACTION CHECK OF LANDING GEAR SYSTEM IAW CRJ AMM 32-30-00. ALL OPS CHECKS GOOD AT THIS TIME.
